# SDR CALA2025041603898

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 53,549 hours, 19,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR HOLDER TO SLACK ADJUSTED DOOR 1R RETAINER CLIP. OPPS CHECK GOOD REF AMM 25-66-01
